# SDR AALA202311167527

- Difficulty date: November 13, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N111ZM
- Make and model: Airbus A321-231
- Aircraft serial: 5983
- Aircraft time: 33,007 hours, 6,721 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L4 DOOR ESCAPE SLIDE GIRT BAR SAFETY PIN LOOSE/IMPROPERLY SAFETIED. MAINTENANCE SAFETIED AND SECURED PIN ON L4 DOOR ESCAPE SLIDE GIRT BAR PER AMM 25-26-44.
